Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Hypnic Jerks...  (Read 89 times)

0 Members and 1 Guest are viewing this topic.

Offline comoso

  • Full Member
  • ***
  • Posts: 155
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Hypnic Jerks...
« on: July 08, 2014, 01:26:47 PM »
The past few nights I've noticed ALOT of hypnic jerks and periodic limb movement.  It wakes me up quite often.  It was so intense this morning that it woke me at 5 and while I tried to go to sleep, I'd basically drift for a minute and then a jerk would reawaken me. 
I've always had a little bit of this, I think we all do.  I know my 4 year old does when she climbs into bed with us...lol 
Does my klonopin or Zoloft make this worse?  I'm going to see my psych tomorrow and at 12 weeks of zoloft and still having daily anxiety that sometimes ramps to near panic I was planning on increasing zoloft.  Am I in a catch 22 with the limb jerks?  If I up zoloft will they get worse?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3944
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Hypnic Jerks...
« Reply #1 on: July 08, 2014, 06:10:25 PM »
Does my klonopin or Zoloft make this worse?  I'm going to see my psych tomorrow and at 12 weeks of zoloft and still having daily anxiety that sometimes ramps to near panic I was planning on increasing zoloft.  Am I in a catch 22 with the limb jerks?  If I up zoloft will they get worse?

They are more likely to be a Zoloft side-effect. Klonopin is often prescribed to treat hypnic jerks, but there is a small chance it is causing them as a paradoxical effect. They are often a temporary side-effect, but can linger in some. If temporary, it may return for a while whenever the dose is increased, or when tapering off. Magnesium and calcium supplements may help.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
4061 Views
Last post November 12, 2006, 06:43:08 PM
by robzybob
12 Replies
2082 Views
Last post October 12, 2013, 11:42:09 PM
by Nash
1 Replies
1159 Views
Last post June 27, 2011, 02:43:53 PM
by Zaelaura
3 Replies
284 Views
Last post October 24, 2013, 03:58:07 PM
by karachondria
3 Replies
230 Views
Last post May 06, 2014, 03:30:00 AM
by ShawnW

anything